# SDR UIEA2022052500542

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU COMPARTMENT STA 2690 L/H FRAME MID SECTION FOUND CHAFING, FRAME REPAIRED AS PER SRM 53-80-07-2R-1 REPAIR 1 REV 94 DATE 20 FEB 2022 )
